# SDR C2XA98IA484

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 7321030503
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE AFT GALLEY INBOARD AFT FITTING WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FITTING, AND THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
